# SDR SIMA20190304006

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 4,168 hours, 2,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR RETURNED WHEN DESCENDING THROUGH APROX 10000FT NOTICEABLE BOTH IN COCKPIT AS IN CABIN SIMILAR AS PREVIOUS NOTED INBOUND TO OAX. C/A-PERFORMED FIM TASK 21-20-00-810-801 FOR ABNORMAL SMELL IN CABIN AND COCKPIT. ACCOMPLISHED HIGH POWER ENGINE RUNS IAW MM 72-00-00. PERFORMED CABIN PRESSURIZATION IAW AMM 21-31-00-720-802. GVI CARGO COMPT AND E-BAYS. NO UNUSUAL SMELL NOTED.
